Hello, my symptoms began about 4 months ago following an incident at a music festival where I consumed an excess amount of MDMA, which I had never done before (and never will again). I either had a very severe panic attack (which I'd never had) or OD'ed (also never happened before). I felt like my heart was pounding, my body was tingling, and I was about to pass out. I was taken to the hospital and given an IV. Since that time, I have had a lot of unusual symptoms. The first symptom was about a month later while sitting at lunch, I had been worried about any damage I could've done to my heart for the weeks leading up to it, and then all of a sudden had a wave come over me where suddenly I felt like I was in a dreamlike state and was about to pass out. My heart was racing. Since then I've continually had these waves come over me and create very similar feelings. Next symptoms was while playing basketball, everything seemed to be fine, until I was shooting a jumpshot and got this immediate feeling of my heart racing with a need to cough. This also happened while swinging a cough club. Have recently had issues with feeling shaky (persistent throughout day, but worse in the morning upon waking up) and off balance, such as if I'll be standing up but feel like I'm leaning forward and slouched over. I should also add that I have a very stiff feeling in the back of my neck, as well as occasional eye floaters that seem to appear more often than before. I also feel sometime like my limbs are either very light or very heavy, and somewhat like things are heavier than I'd expect than to me, such as my cell phone, I'll be holding it and it will feel somewhat foreign in my hand and heavier than normal. Lastly, I have a feeling of pressure in my head, but not really a headache, just like my head feels heavier than normal...but also sometimes feels incredibly light and empty.
I've visited my doctor and gotten an EKG, Echo, 2 wk monitor, blood work, and CT and all seems to be normal. What could possibly be causing all of these symptoms, did I do permanent damage to myself somehow...please help!!
these symptoms are similar to what i firstly got after taking too much ectacy, mkat, and weed for some time... i got the weird unreal feelings, all jitters, the panic etc... so i decided to cut out all that bad stuff for a while till i was better.
i thought the weird sensations were related to the drugs and unfortunatly i got anxiety through that along with going through a bad break up. but when i was better and my head was clear i thought my body was capable of taking things again, and over the past month the anxiety and strange sensations have came back!
i have a few mates who have also had weird come downs that lasted a long time, or strange feelings going on.
yes they do make you feel like your going insane, they cause massive amounts of worry over your mental wellbeing, but seek help for your worries sooner rather than later will benefit you. the first weird lengthy come down i did seek councelling but that got postponed only to start 3 weeks ago (i know, useful |: ) but because my anxietys gradually been getting really bad ive decided to seek help with a therapist. personally, that rang alarm bells in my head instantly to think am i now classified as crazy? the fact i want a therapist doubted my mental health but what keeps me going is that anxiety isn't an actual mental illness unless its a symptom along side other mental conditions such as schitophrenia, bipolar etc.
sometimes people get off track, just like with stress, and sometimes people are more sensitive to drugs than others ie me and yourself, getting help will give you the solid on your health and it'll benefit you in the long run.
hope i've helped! x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.